# SDR SWIA201024437

- Difficulty date: June 14, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 38,510 hours, 50,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL ONLY OPEN WHEN THE DOOR EMERGENCY OPEN VALVE IS HELD OPEN.  (FLT 6152)  REPLACED DOOR CLOSE SWITCH ON FLIGHT ATTENDANT PANEL.
